# SDR SWIA201230468

- Difficulty date: April 20, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 25,929 hours, 20,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 AND NR 8 AFT EXTERIOR EMERGENCY LIGHTS ON RIGHT FUSELAGE ARE OUT.  (FLT 4502)  RELAMPED EMERGENCY LIGHTS.
